Thread: Testicle Update
08-08-2003, 08:54 PM #1
What a great thread title!!
Thanks for the support bros! This place is totally stand up! Proud to call it home!
The urologist feels that most of the symptoms were caused from the hernia surgery. He said that when the mesh is sewn in it can frequently apply pressure onto the cord leading onto the testicle. He also said that the cords, nerves, etc. leave the body cavity and exit through a hole very close to where hernias happen…and the surgery can sometimes cause nerve damage and inflammation around the cords. The nerves will take 2+ years to grow back…or they may never. The muscles around the testicle also have a tendency to shrink after surgery therefore causing aching and a different resting position. He said everything is normal and the sides that I am feeling are post surgery sides…even though my surgery was 2 years ago. He said my testicle was fine the way it is sitting and although the cord structure seems inflamed it’s nothing to worry about. It may just be from the mesh applying pressure on the cord structure.
I also mentioned to him that right after my surgery I have had a couple of bouts with an enlarged prostate. He’s not sure if the testicle is infected and then infecting the prostate…or the prostate is infected and it’s infecting the testicle making it inflamed. He said that he would like to put me on an antibacterial pill to get rid of any bacteria in the prostate and testicle that may be keeping things inflamed. He said it’s a minor bacteria and it’s nothing to worry about. I go back to him in 12 weeks for a post antibacterial checkup. So that’s where things have been left.
Does anyone know if Cipro (ciprofloxacin) can have any adverse affects with AS? The shit is ridiculously expensive! I think it’s $300 for ~60 pills. Just imagine what the price would be like in the US!!
08-08-2003, 09:01 PM #2LORDBLiTZ Guest
That's good news about ur ballz. BTW...what's cipro?
08-08-2003, 09:03 PM #3Originally Posted by Money Boss Hustla
good to hear that your fine bro, great news on your nutz.....
ya bro whats cipro?
Last edited by popa; 08-08-2003 at 09:08 PM.
08-08-2003, 09:07 PM #4Originally Posted by LORDBLiTZ
08-08-2003, 09:09 PM #5Originally Posted by popa
08-08-2003, 09:10 PM #6
$300 for ~60 pills....wow expensive
08-08-2003, 10:32 PM #7Member
- Join Date
- May 2003
- not too far from you
For a minute there I was gonna call you a Ball Buster.
08-08-2003, 11:40 PM #8
I should have made up a story!! Something like...I was in a 3 way with a couple of hotties and I was banging them so hard that I hurt my nut.
I am the Hustla ya know!!
Last edited by Money Boss Hustla; 08-08-2003 at 11:43 PM.
08-09-2003, 05:41 AM #9
Cipro is extremely strong...its the same stuff they give you for anthrax poisoning. My roomate had to take it because they thought he had a infection in his testicles.(just a similarity here that this thread and my roomie got prescribed it for there nuts, its used for many diff. things). Turns out he didnt have any vas deferens and the doctor wrote him a prescription to masturbate once a day for 30 days to see if some sperm was making its way out....Nope hes shoootin blanks and never been happier...its a college mans dream
08-09-2003, 07:36 AM #10New Member
- Join Date
- Oct 2002
08-09-2003, 03:25 PM #11
No real worries bro...just curious. I have read almost everything on the internet about Cipro but haven't read much in regards to reactions with other drugs.
Can anyone give some feedback. I know there are some meds students/Dr's on this site that could help.
08-09-2003, 08:43 PM #12
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)